Restoration of Periodicity for a Periodic Parabolic System under Perturbations in the System Conductivity. Journal of Optimization Theory and Applications, Vol.150, No.3, pp.580-598, 2011.
Identification of parameters through the approximate periodic solutions of a parabolic system. Journal of Optimization Theory and Applications, Vol.137, No.1, PP.185-204, 2008.
Ling Lei* and Gengsheng Wang.
Optimal control of semi-linear parabolic equations with K-approximate periodic solutions. SIAM Journal on Control and Optimization, Vol.46, No.5, pp.1754-1778, 2007.
Approximate periodic solutions of a nonlinear parabolic system and an identification problem. Journal of Mathematical Analysis and Applications, Vol.328, No.2, pp.1396-1416, 2007.
Ling Lei*, Gengsheng Wang and Liang Zhang.
The quantitative estimate of unique continuation and the cost of approximate controllability for coupled parabolic systems. CONTEMPORARY MATHEMATICS, Vol.400, pp.147-159, 2006.